# SDR CA020213010

- Difficulty date: February 4, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Bell 427
- Engine: Pwc PW207D
- System (JASC): 7310 · Engine Fuel Distribution
- Part: B-Nut
- Part number: 70077200G600
- Condition: Leaking
- Location: Fuel Line
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)   SMALL AMOUNT OF FUEL OBSERVED LEAKING FROM RT FLOOR CAVITY DRAIN. CAVITY WAS OPENED, FUEL TRANSFER LINE INSPECTED. LEAK ORIGINATED FROM AFT 'B' NUT FITTING. TORQUE WAS CHECKED ON 'B' NUT, WITHIN SPECS. AIRCRAFT DRAINED OF FUEL, LINE REMOVED AND INSPECTED. OUTCOME, STAINLESS BRAIDED FUEL LINE MANUFACTURED TOO SHORT. ORDERED NEW LINE FROM B.H.T. THIS LINE ALSO TOO SHORT. ORDERED NEW LINE, 2ND LINE LENGTH OK. NEW LINE INSTALLED. AIRCRAFT FUELED AND LEAK CHECK C/O. FUEL LEAK SOLVED.
